Overdose of Corvalol is quite possible
Dependence on medications today is not a curiosity. Appeared even such a term: "Pharmacy addiction."There is even a drug dependence on Corvalol. It would seem that such an inoffensive drug. Here granny comes into the pharmacy and asks to release this medicine without waiting in line, and at the very hands are shaking. Everyone standing in line understands that the heart is probably pissing off. However, shaking hands in this case are also the result of regular and prolonged use of Corvalol, an addiction to it.
And this drug is even dangerous. There is also an overdose of Corvalolum, although everyone probably knows the "magic" properties of this medication.
- Helps in the treatment of the heart.
- Calms the pain.
- Facilitates falling asleep and so on.
Despite the low cost, consumers spend hundreds of millions a year on Corvalol. A couple of years ago, this medicine was allegedly planned to be sold by prescription. Why ostensibly, yes because afterwards the consumer was assured that everything will remain the same. By this time, however, the population began to actively buy the drug in reserve, pharmacies were filled with queues. Are all the cores?
Often, instead of timely contacting a doctor, we prefer to "drip Corvalolco."At the same time, the mood rises, and some people like Corvalol with alcohol. Whether there can be an overdose of Corvalolum, it is not difficult to guess. If it is difficult, then let's shed light on the composition of the drug, its effect and compatibility with alcohol. By the way, alcohol is already included in its composition.
But not alcohol is the main active substance. It acts as a solvent for a much more potent substance. Its name is Phenobarbital. Someone, perhaps better known as Luminal t-drug is recognized worldwide as a drug.
Given the fact that Luminalom not only calmed the nerves, but also reduced his life with him, the overdose of Corvalol is at least possible, is not it?
In the USSR, Corvalol began to be manufactured and produced in 1960.In most of the advanced countries of the world, this medicine was stopped because of the appearance of more modern drugs. But it continues to enjoy wide popularity among us.
Composition of the preparation
- Ethyl a-bromizovaleric acid ethyl ester - 2%
- Phenobarbital( Luminal) - 1.82%
- Ethyl alcohol 96%
- Peppermint oil -0.14%
- Neuroses, irritability.
- Not sharply expressed spasms of coronary vessels.
- Increased blood pressure. .
- Spasms of the intestine.
Soothes, exerts an antispasmodic effect.
Side effects of
Well tolerated. Sometimes there may be drowsiness and mild dizziness.
Probably, it should not be clarified that we are talking about the use of therapeutic doses? It should be remembered that the overdose of Corvalol is in particular an overdose of barbiturates, which is Phenobarbital. Theoretically, of course, any medicine in large doses is dangerous, but barbiturates are part of only a few.
Often people use this drug without any medical purpose, just to relieve tension. However, few people study the instructions. I myself saw a man shaking Corvalol out of a bubble into a glass, not counting the number of drops.
Also saw a woman who had been taken to an ambulance by a coral overdose. More precisely, she was brought in a deranged state, and she talked the next day with a tongue-tied tongue that she drank toila only one or two bubbles. Short-term retrograde amnesia, confusion of thoughts were observed.
How to avoid overdose
Strictly adhere to the enclosed instructions and prescriptions of the doctor. In particular, the dose should not exceed 50 drops. Joint use with alcohol is unacceptable.